# SDR TWAA9907505

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS INOPERATIVE IN B ZONE, LEFT SIDE OF CABIN.  SECURED CONNECTORS ON POWER FLEX CABLE, B ZONE.  CHECK-C 3-27-99 LAX.
